# SDR DALA2019011600285

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 60,746 hours, 23,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5297418) DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE FIRST CLASS. MAINTENANCE REPLACED FUSE AND REPAIRED WIRING UNDER SEAT PER AMM 33-51 AND WDM 33-51. OPS CKS GOOD.
